# SDR KCSA202008281139

- Difficulty date: August 28, 2020
- Submitted: August 29, 2020
- Operation: Air carrier
- Aircraft: N701CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26416
- Aircraft time: 82,758 hours, 14,910 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Empennage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN ON LT OF EMPENNAGE APPROXIMATELY STA 2656
